# SDR CALA2018022300785

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER SURFACE AT STA 377 FROM LBL - 48 TO LBL - 63. ACCOMPLISHED PERMANENT BLEND REPAIR FOR 5EA AREAS FOUND WITH CORROSION ON FLOORBEAM UPPER SURFACE AT STA 377 BETWEEN LBL 45 TO LBL 63 IAW EC/RA 5310-07343.
